Alert archive / Alabama / River Flood Warnings in 2024
River Flood Warning 22, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 8, 2024, 9:47 AM CST for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at Mar 10, 2024, 6:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2024, 9:47 AM CST (15:47 UTC)
- In effect from
- Mar 10, 2024, 6:00 PM CDT
- Expired
- Mar 13, 2024, 8:31 PM CDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 138 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River near Miller's Ferry (MRFA1). The gauge peaked at 68.30 ft at Mar 12, 2024, 3:00 AM CDT.
- Action stage
- 61 ft
- Minor stage
- 66 ft
- Moderate stage
- 80 ft
- Major stage
- 83 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
240
WGUS44 KMOB 081547
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
947 AM CST Fri Mar 8 2024
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following river in Alabama...
Alabama River Near Millers Ferry Dam affecting Monroe, Wilcox and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-091600-
/O.NEW.KMOB.FL.W.0022.240311T0424Z-240313T0500Z/
/MRFA1.1.ER.240311T0424Z.240312T0500Z.240312T2300Z.NO/
947 AM CST Fri Mar 8 2024
...FLOOD WARNING IN EFFECT FROM SUNDAY EVENING TO EARLY WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Sunday evening to early Wednesday morning.
* IMPACTS...At 68 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Friday the stage was 43 feet.
- Forecast...The river is expected to rise above flood stage
late Sunday evening to a crest of 67.0 feet early Tuesday
morning. It will then fall below flood stage Tuesday evening.
- Flood stage is 66 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
BB11 follow-up statements
402
WGUS84 KMOB 090212
FLSMOB
Flood Statement
National Weather Service Mobile AL
812 PM CST Fri Mar 8 2024
...The Flood Warning continues for the following river in Alabama...
Alabama River Near Millers Ferry Dam affecting Monroe, Dallas and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-100215-
/O.EXT.KMOB.FL.W.0022.240311T0427Z-240311T1700Z/
/MRFA1.1.ER.240311T0427Z.240311T0500Z.240311T1100Z.NO/
812 PM CST Fri Mar 8 2024
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY EVENING TO EARLY MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Sunday evening to early Monday afternoon.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground.
At 68.0 feet, Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Friday the stage was 46.7 feet.
- Forecast...The river is expected to rise above flood stage
late Sunday evening to a crest of 66.1 feet early Monday
morning. It will then fall below flood stage Monday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$591
WGUS84 KMOB 091544
FLSMOB
Flood Statement
National Weather Service Mobile AL
944 AM CST Sat Mar 9 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-101545-
/O.EXT.KMOB.FL.W.0022.240310T1552Z-000000T0000Z/
/MRFA1.1.ER.240310T1552Z.240313T0500Z.000000T0000Z.NO/
944 AM CST Sat Mar 9 2024
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Sunday morning until further notice.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground. At 68.0 feet,
Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Saturday the stage was 55.5 feet.
- Forecast...The river is expected to rise above flood stage
late Sunday morning and will continue rising to a crest of
72.2 feet early Wednesday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$543
WGUS84 KMOB 100107
FLSMOB
Flood Statement
National Weather Service Mobile AL
707 PM CST Sat Mar 9 2024
...The Flood Warning continues for the following riverr in Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Wilcox and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-110115-
/O.EXT.KMOB.FL.W.0022.240310T1548Z-240314T2354Z/
/MRFA1.1.ER.240310T1548Z.240312T1700Z.240314T1754Z.NO/
707 PM CST Sat Mar 9 2024
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING TO THURSDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From Sunday morning to Thursday evening.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
At 76.0 feet, Cobb Landing boat launch begins to flood.
* ADDITIONAL DETAILS...
- At 6:00 PM CST Saturday the stage was 61.1 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 71.0 feet early Tuesday
afternoon. It will then fall below flood stage early Thursday
afternoon.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$768
WGUS84 KMOB 101537
FLSMOB
Flood Statement
National Weather Service Mobile AL
1037 AM CDT Sun Mar 10 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-111545-
/O.EXT.KMOB.FL.W.0022.240310T2300Z-240314T1800Z/
/MRFA1.1.ER.240310T2300Z.240313T0000Z.240314T1200Z.NO/
1037 AM CDT Sun Mar 10 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY THURSDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...From this evening to early Thursday afternoon.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground. At 68.0 feet,
Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Sunday the stage was 63.9 feet.
- Forecast...The river is expected to rise above flood stage
this evening and will continue rising to a crest of 69.6 feet
Tuesday evening. It will then fall below flood stage Thursday
afternoon.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$327
WGUS84 KMOB 110128
FLSMOB
Flood Statement
National Weather Service Mobile AL
828 PM CDT Sun Mar 10 2024
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-120130-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-240315T0700Z/
/MRFA1.1.ER.240311T0515Z.240313T1200Z.240315T0100Z.NO/
828 PM CDT Sun Mar 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...Until early Friday morning.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
At 76.0 feet, Cobb Landing boat launch begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Sunday the stage was 65.3 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 68.8 feet Wednesday
morning. It will then fall below flood stage Thursday
evening.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$022
WGUS84 KMOB 111429
FLSMOB
Flood Statement
National Weather Service Mobile AL
929 AM CDT Mon Mar 11 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Monroe, Wilcox and
Dallas Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-121430-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-240314T1516Z/
/MRFA1.1.ER.240311T0338Z.240312T1200Z.240314T0916Z.NO/
929 AM CDT Mon Mar 11 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...Until late Thursday morning.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground. At 68.0 feet,
Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Monday the stage was 67.2 feet.
- Forecast...The river is expected to continue rising to a
crest of 69.0 feet Tuesday morning. It will then begin a slow
fall and will fall below flood stage Thursday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$798
WGUS84 KMOB 120136
FLSMOB
Flood Statement
National Weather Service Mobile AL
836 PM CDT Mon Mar 11 2024
...The Flood Warning continues for the following river in Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Wilcox and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-130145-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-240314T1320Z/
/MRFA1.1.ER.240311T0338Z.240312T1200Z.240314T0720Z.NO/
836 PM CDT Mon Mar 11 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...Until Thursday morning.
* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.
At 76.0 feet, Cobb Landing boat launch begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Monday the stage was 67.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 PM CDT Monday was 67.9 feet.
- Forecast...The river is expected to rise to a crest of 69.1
feet tomorrow morning. It will then fall below flood stage
early Thursday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$222
WGUS84 KMOB 121457
FLSMOB
Flood Statement
National Weather Service Mobile AL
957 AM CDT Tue Mar 12 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC047-099-131-131500-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-240314T1418Z/
/MRFA1.1.ER.240311T0338Z.240313T0000Z.240314T0818Z.NO/
957 AM CDT Tue Mar 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...Until late Thursday morning.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground. At 68.0 feet,
Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Tuesday the stage was 68.3 feet.
- Forecast...The river is expected to rise to a crest of 69.0
feet this evening. It will then fall below flood stage early
Thursday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$529
WGUS84 KMOB 130143
FLSMOB
Flood Statement
National Weather Service Mobile AL
843 PM CDT Tue Mar 12 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC047-099-131-140145-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-240314T1303Z/
/MRFA1.1.ER.240311T0338Z.240312T0900Z.240314T0703Z.NO/
843 PM CDT Tue Mar 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...Until Thursday morning.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground. At 68.0 feet,
Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Tuesday the stage was 68.3 feet.
- Forecast...The river is cresting of 68.3 feet and will begin
to fall early Wednesday morning. The river will fall below
flood stage early Thursday morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$977
WGUS84 KMOB 131546
FLSMOB
Flood Statement
National Weather Service Mobile AL
1046 AM CDT Wed Mar 13 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Millers Ferry Dam affecting Wilcox, Dallas and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC047-099-131-140945-
/O.EXT.KMOB.FL.W.0022.000000T0000Z-240314T0936Z/
/MRFA1.1.ER.240311T0338Z.240312T0900Z.240314T0336Z.NO/
1046 AM CDT Wed Mar 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Millers Ferry Dam.
* WHEN...Until late tonight.
* IMPACTS...At 66.0 feet, farm and pasturelands in the area will
flood and cattle should be moved to higher ground. At 68.0 feet,
Millers Ferry Park begins to flood.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Wednesday the stage was 67.2 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 46.1 feet Monday
morning.
- Flood stage is 66.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$952
WGUS84 KMOB 140131
FLSMOB
Flood Statement
National Weather Service Mobile AL
831 PM CDT Wed Mar 13 2024
...The Flood Warning is cancelled for the following rivers in
Alabama...
Alabama River Near Millers Ferry Dam affecting Dallas, Wilcox and
Monroe Counties.
ALC047-099-131-140245-
/O.CAN.KMOB.FL.W.0022.000000T0000Z-240314T0131Z/
/MRFA1.1.ER.240311T0338Z.240312T0900Z.240313T2017Z.NO/
831 PM CDT Wed Mar 13 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Alabama River Near Millers Ferry Dam.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Wednesday the stage was 65.3 feet.
- Forecast...The river has fallen below flood stage and is
expected to continue falling to 47.4 feet Monday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 8, 5:15 AM CST, 4 hours 32 minutes earlier.
Area forecast discussion, Mar 8, 5:15 AM CST, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
515 AM CST Fri Mar 8 2024
...New NEAR TERM, LONG TERM, MARINE...
.NEAR TERM...
(Now through Saturday)
Issued at 513 AM CST Fri Mar 8 2024
Very wet and stormy conditions will occur from late this morning
through late tonight, and a Food Watch has been issued for the
northern third of our forecast area for this afternoon and tonight.
The positively tilted upper trough extending from south-central
Canada to the Desert Southwest will move eastward while becoming
more neutral Saturday afternoon as it crosses the Mississippi River.
An associated surface low pressure in the vicinity of the Texas/
Louisiana border late this afternoon is expected to lift very quickly
northeastward, reaching northern Georgia Saturday morning. Depending
upon the exact track of the surface low, the associated surface warm
front will advance northward into our interior counties, potentially
making it as far north as west-central into central AL. In addition
with surface dewpoints rising into the lower to mid 60s across much
of the forecast area this evening, PWATs rebound to around 2 inches
by late this afternoon.
Strong to severe thunderstorms remain possible across the forecast
area Friday afternoon through Saturday morning. Several things have
changed with model guidance the past 24 hours, with increasing
confidence on strong to severe storms associated with the initial
shortwave Friday afternoon into evening. On the other hand, there is
decreasing confidence on strong to severe storms overnight into
early Saturday morning. Damaging winds and tornadoes are possible
along and south of the warm front, with large hail possible in any
elevated storms early on north of the warm front or associated with
any left splitting supercells in the warm sector.
The atmosphere also becomes increasingly buoyant across our forecast
area Friday evening into Saturday with MLCAPE values potentially
topping out around 1300 J/KG. The moderate instability will be
aligned with the strong deep layer shear around 60 to 75 knots
should result in a significant severe weather event could impact
much of our forecast area early this afternoon into early Saturday
morning. Forecast soundings show strong curvature in the boundary
layer with SRH values in the 0-1km and 0-3km in the 300 to 500 m2/s2
range. The thermodynamic and dynamic environment will be supportive
of a damaging wind threat and tornadoes as convection spreads in
from the west. Periods of heavy rainfall should occur with this
event across the northern third of our forecast area with widespread
rainfall amounts of 2-4" with locally higher amounts up to 6 inches.
There is some potential for flash flooding with the potential of
training convection along the warm front lifting northward.
High temperatures today and Saturday will be 2 to 7 degrees above
normal, ranging from 72 to 77 degrees. Low temperatures tonight will
be 17 to 22 degrees above normal, ranging from 61 to 66 degrees.
/22
&&
.LONG TERM...
(Saturday Night through Thursday)
Issued at 513 AM CST Fri Mar 8 2024
The area dries out late in the weekend through at least the middle
part of next week. A surface high over Texas begins to build toward
the region on Sunday in the wake of a cold front. The high gradually
moves overhead Monday before sliding into the western Atlantic on
Tuesday. We will have two chilly (potentially frosty) nights as the
high slides across the region. Low temperatures will bottom out in
the mid to upper 30s across inland counties Sunday night into Monday
morning and again Monday night into Tuesday morning. Patchy frost
is possible, but not likely, in the Monday night into Tuesday
morning timeframe.
Northerly flow in the wake of the front doesn't last long in this
pattern as winds gradually turn onshore as we stay on the western
periphery of the surface high through the end of the period.
Moisture slowly rebounds as we head toward the middle part of the
work week. Can't rule out some rain showers on Wednesday, but the
bulk of the guidance keeps the wet weather out over the Gulf on
Wednesday. We cut the blended guidance downward a bit on day 7 as it
seemed a bit aggressive - while there will be some showers on
Thursday, it looks like the bulk of the rain associated with the
next system won't impact our area until late next week (Friday into
Saturday timeframe). 07/mb
&&
.MARINE...
Issued at 513 AM CST Fri Mar 8 2024
Strong thunderstorms are possible tonight into Saturday bringing
locally higher winds and seas. Otherwise, a light to moderate
southeasterly flow becomes a moderate to occasionally strong today
into tonight. A moderate to occasionally strong northwesterly to
northerly flow develops late Saturday into Sunday morning as a
cold front moves through. This offshore flow gradually decreases
Sunday into early next week. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 74 66 75 48 66 44 69 43 / 90 80 30 10 0 0 0 0
Pensacola 71 67 76 50 65 48 67 46 / 60 70 50 10 0 0 0 0
Destin 72 66 75 53 67 49 67 50 / 40 70 70 10 0 0 0 0
Evergreen 76 63 75 45 64 39 69 38 / 90 90 40 10 0 0 0 0
Waynesboro 71 61 71 43 63 39 67 38 / 100 90 10 0 0 0 0 0
Camden 71 61 72 42 60 38 65 36 / 90 90 20 10 0 0 0 0
Crestview 76 65 77 47 67 41 69 40 / 50 80 60 10 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch from noon CST today through late tonight for
ALZ051>058.
High Rip Current Risk from noon CST today through Saturday
afternoon for ALZ265-266.
FL...High Rip Current Risk from noon CST today through Saturday
afternoon for FLZ202-204-206.
MS...Flood Watch from noon CST today through late tonight for MSZ067.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:16 AM CST | Flood Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Mar 8, 11:52 AM CST | Small Craft Advisory | MOB | 10 hr | |
| Mar 8, 12:12 PM CST | Special Weather Statement | MOB | Choctaw | 48 min |
| Mar 8, 3:41 PM CST | Areal Flood Advisory | MOB | Choctaw, Washington | 3 hr |
| Mar 8, 4:44 PM CST | Areal Flood Advisory | MOB | Washington | 3 hr |
| Mar 8, 4:44 PM CST | Special Weather Statement | MOB | Washington | 46 min |
| Mar 8, 5:38 PM CST | Special Weather Statement | MOB | Washington | 52 min |
Nearby
River Flood Warnings in Alabama, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.